# SDR ASAA2021042534646

- Difficulty date: April 25, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 26,646 hours, 8,502 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Part serial: C3713
- Condition: Faulted
- Location: Aux Battery
- Part time: 66,074 hours, 23,633 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUXILIARY BATTERY CHARGER GREEN LIGHT FLASHING. GROUNDED - YES. REMOVED & REPLACED AUX BATT CHARGER, INSTALLATION TEST GOOD REF B737-900 AMM 24-31-31/401.
